# SDR AALA20120517013

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 44,255 hours, 5,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD EXIT SIGN AT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR FORWARD EXIT SIGN, OPS CHECK NORMAL.
